# SDR 2024F00148

- Difficulty date: June 10, 2024
- Submitted: June 11, 2024
- Operation: General aviation
- Aircraft: N352CA
- Make and model: Casa C212
- Aircraft serial: 190
- Aircraft time: 34,162 hours, 45,848 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Part number: 212111661
- Condition: Worn
- Location: Rt Wing
- Part time: 822 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FIBERGLAS FAIRING ON THE FRONT OF THE OB FLAP, IB HINGE ON THE RH WING CAME LOOSE AND CHAFED INTO THE BOTTOM WING SKIN JUST FORWARD OF THE FLAP HINGE.  AIRBUS ENGINEERING WAS CONTACTED WITH THE DAMAGE SPECIFICATIONS AND THEY ISSUED REPAIR INSTRUCTIONS UNDER ENGINEERING AUTHORIZATION NUMBER (EA #): 24E3EA-00155 WITH REPAIR AND ENGINEERING SOLUTION APPROVAL FORM (RESAF) NUMBER AND ISSUE: RESAF-C212-57-240009-100.  THE AIRCRAFT WAS REPAIRED PER THE INSTRUCTIONS LISTED AND APPROVED FOR RETURN TO SERVICE.
